# SDR FDEA2019101072506

- Difficulty date: October 7, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 56,549 hours, 23,333 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD SIDE OF RIB 5, EVIDENCE OF A CRACK.
